?

Log in

No account? Create an account
led astray

January 2013

S M T W T F S
  12345
6789101112
13141516171819
20212223242526
2728293031  
Powered by LiveJournal.com
blueface

Bring the leeches!

My blood is hot.  The last day or so I've been feeling feverish, but not hot to the touch.  I can't feel it on my skin but I've been overheating internally.  The AC is on (I was getting chilly sitting in it last week), i only have on a tank top and shorts and a wet washcloth on my neck and shoulders for some evaporation coolness.  My head is throbbing like it's too full of blood and my hands are swollen.  I really hope this is a temporary side effect that will go away.  The first couple weeks on the new med were awesome, but now I feel lethargic again and just hot and too full of blood.  I'm getting a good amount of water and I've eaten plenty of healthy food today.  I just want to sleep, but I'm restless and uncomfortable.  Maybe this is what a swollen tick feels like.  Please please please go back to being a helpful drug.  We got on so well the last 2-3 weeks.  Why the nastiness now?  Was it something I ate?  I'll stop eating it.  I don't understand chemistry.  Bring the leeches!!  I have too much hot blood in me.

Comments

What about that research place in Brighton that pays you for blood donations? That might help how you feel, put $50 in your pocket, and help research. And since it is generally used to test medical products rather than used in patient transfusions, there is less likely a reason your meds will have them turn you down as long as they are looking for your bloodtype. :-)

Plus, the weather is DISGUSTING even with A/C. So you aren't the only one feeling worse for the wear this week or so. *hugs*
They moved, and last time I tried to contact them I never got a response. :-/